RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 5  


Axiomatic method of partitions in the theory of Nöbeling spaces. II. Unknotting theorem
S. M. Ageev
3
Special factorization of a non-invertible integral Fredholm operator of the second kind with Hilbert–Schmidt kernel
G. A. Grigoryan
33
$L_1$$L_\infty$ estimates of solutions of the Cauchy problem for an anisotropic degenerate parabolic equation with double non-linearity and growing initial data
S. P. Degtyarev, A. F. Tedeev
45
Partitioning of the interval $[0,1]$ induced by the Brocot sequences
A. A. Dushistova
67
Optimality of the greedy algorithm for some function classes
E. D. Livshits
95
Complete involutive sets of functions on the cotangent bundles of compact solvmanifolds
M. V. Milovanov
115
Weak limits of powers, simple spectrum of symmetric products, and rank-one mixing constructions
V. V. Ryzhikov
137
Errata
Yu. A. Aminov
160
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019